# SDR AALA201706059048

- Difficulty date: May 27, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN FLOOR SUPPORT AT Y342 BETWEEN FRAMES 17 AND 18. REPLACED THE FLOOR SUPPORT IAW DRAWING 170-00822-505.
